Détail de la notice
Titre du Document
Limitations on the use of discrete linear models of continuous random processes
Auteur(s)
PARSONS A. T. ; WILLIAMS M. L. ; SULLIVAN E. J. (Editeur scientifique) ; ...
Résumé
A continuous stationary signal possessing non-Gaussian higher order statistics cannot be correctly modelled by any discrete process based on passing independently and identically distributed noise through a linear filter. In particular, it is shown that at third order there exists no discrete skewed linear model with a discrete bispectrum that is the same as that obtained from the Nyquist samples of any continuous stationary process. The nature of the problem is elucidated and an alternative method for modelling the third order statistics of continuous stationary processes is proposed
Editeur
Springer
Identifiant
ISSN : 0278-081X CODEN : CSSPEH
Source
Circuits, systems, and signal processing A. 1994, vol. 13, n° 4, pp. 403-410 [bibl. : 7 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :